# SDR BAQA088147

- Difficulty date: July 18, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,375 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 117651121
- Part serial: NONE
- Condition: Cracked
- Location: Engine
- Part time: 1,077 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL PIPE ASSY CRACKED ON INTERNAL CONE. REPLACED WITH SERVICEABLE UNIT.
